# SDR DL73E010555

- Difficulty date: April 4, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 63,894 hours, 43,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN THE FUSELAGE SKIN NEAR FS 727B, STR 17 RT AND 727A, STR 18 RT.  THE CRACKS WERE CUT OUT AND AN EXTERNAL DOUBLER WAS INSTALLED PER B737-200 SRM 53-30-3, FIG6.  THE DAMAGE WAS FOUND AT HMV.
